Reply
Respected Contributor
Posts: 2,577
Registered: ‎12-23-2015

5 days on a steroid infushion for ms

[ Edited ]

i was on a 5 days steriod infusion last week for my ms.. didnt get the big burst of energy that usually comes with it or the hugh appitite that i got in the past. with other doctors i weaned off it with pills but this doctor didnt give me pills at the end of it. so know im feeling the affects of coming off it,  ackyness sweats moodyness  upset stomack heatburn being really tired. wife said you never ended like this  before. usually very mild. i called doctor before i finished the infusion to see if i was suposed to get the pills at the end and got no answer and no call back.

Esteemed Contributor
Posts: 6,109
Registered: ‎04-14-2013

Re: 5 days on a steroid infushion for ms

So sorry you are not well.  That stinks!

 

Hope things improve soon.Heart

Cogito ergo sum
Honored Contributor
Posts: 17,854
Registered: ‎01-10-2013

Re: 5 days on a steroid infushion for ms

Image result for feel better soon wishes for a man images

Trusted Contributor
Posts: 1,249
Registered: ‎03-09-2010

Re: 5 days on a steroid infushion for ms

Oh my.   Hope you're feeling better soon.  

Respected Contributor
Posts: 3,458
Registered: ‎06-10-2015

Re: 5 days on a steroid infushion for ms

That is very rough. Even with a taper on oral, I find the come-down from prednisone and the aftermath hard to take. Since you ended the IV last week and it's now several days later (?), the doctor might not want to start you up on orals, but I would still put in another call at least. Leaving you hanging with no response isn't right at all.

 

I hope the steroids at least helped break what I assume was a flare.

Trusted Contributor
Posts: 1,162
Registered: ‎08-01-2015

Re: 5 days on a steroid infushion for ms

@Pooky1 I hope you feel better soon and get the call back from the Doctor. Oh prednisone,,,,,I hate the side affects (moon face, hungar, mood swings) especially when they have me on 80 mg a day for extended periods of time. I feel for you and hope you get back to feeling better quickly! xxxxxxxxxxxxx Stormy

Honored Contributor
Posts: 34,423
Registered: ‎03-09-2010

Re: 5 days on a steroid infushion for ms

@Pooky1

Since you are alarmed and not feeling well, I agree that another call in expressing this alarm would be in order. Be persistent-- you never know what might have happened with your first call.

 

I used to be prescribed decadron for migraines. The aftermath, which I never asked about (and I regret) was pretty brutal... lumps in neck and the achiness you describe.

~Have a Kind Heart, Fierce Mind, Brave Spirit~
Respected Contributor
Posts: 2,577
Registered: ‎12-23-2015

Re: 5 days on a steroid infushion for ms

thanks to all for your concern. actually today seems better. not so upset  for the most part and not feeling super tired.

Honored Contributor
Posts: 34,423
Registered: ‎03-09-2010

Re: 5 days on a steroid infushion for ms

@Pooky1
Glad it's better.
~Have a Kind Heart, Fierce Mind, Brave Spirit~
Honored Contributor
Posts: 14,847
Registered: ‎03-11-2010

Re: 5 days on a steroid infushion for ms

Sorry to hear you are dealing with this. No fun some of the medical things we have to go through.

My FIL has to have IV antibiotic treatment 3 times per week. He has already been taking them orally for over a year & feels horrible & cannot eat. I told him he need to take some probiotics with all the antibiotics he has to take. He also told his wife he does not like her cooking.